# SDR IPXA09855362

- Difficulty date: April 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 752-F1-65, MAIN CARGO DOOR EXTERNAL SKIN REPAIR BS 264 - 270 .5 L20L TO L21L, DOES NOT CORRELATE TO A SRM DUE TO DOUBLER MATERIAL FABRICATION FROM STAINLESS STEEL.  INSTALLED REPAIR PER DC8 SRM 52-02-0 FIG 2 SHT 3.
